T3 and Bruising


I posted recently about my daughter who is self medicating with T3

She has been taking it for nearly five months and gradually increased to 100mcg.

Her T3 level after been on 100mcg. for 18 days was 7.7 range 3.1 - 6.8 so a little over range.

She has reduced dose to 75mcg.

She does not have any symptoms of over medication and her B.P. pulse and temp. are fine.

The concern is that she has started to bruise easily, does anyone know if this is a side affect of the T3 or is it a symptom of too much T3.

Any help and advice as always is appreciated.

Many thanks browny

9 Replies

  • Was she on any form of anticoagulant before starting T3? Dr BDP told me that T3 makes the blood less 'sticky' and that I would probably be able to reduce my anticoagulant - which I have. By the same token, if she has overdosed a little bit, that could be why. But I can only go by what Dr BDP said to me, I don't have any actual knowledge myself, just using logic I suppose. If she has cut down a bit, see if there is an improvement.

    Marie xxx

  • Hi Marie,

    Many thanks for your reply,

    yes she has been taking low dose aspirin since last October which I understand can cause bruising but the bruises have only started to appear in the last week or so.

    Now you have explained about what dr. BDP said maybe this is what is happening to her.

    Your reply has been really helpful.

    Thank you again

  • This doctor explains why you should not take therapeutic aspirin. I think I have the right video. Dr. Bergman thinks some of the recommendations coming from conventional medicine are not necessary and may cause more problems.

  • Hi Heloise,

    Many thanks for your reply and video.

    She has to take the low dose aspirin for another medical condition and is not allowed to stop it.

    Best wishes browny

  • You're most welcome.

  • I've been taking low dose aspirin for about 10 years with no bruising. I began thyroid replacement and bruising began but this stopped after a month or so - it just went away again!

  • Hi bobsmydog,

    Thank you for your reply, do you mind me asking which thyroid meds. you take. Is it Levo. NDT or T3?

    Interesting how the bruising appeared then went away.

    Best wishes browny

  • Hi I started on Levo and switched to NDT after a few months but I can't remember at which stage the bruising started and then stopped again. Sorry!

  • No problem, thanks for replying.

You may also like...